Wisconsin, 2013Flooding in Wisconsin, May 1 to 16, 2013
May 1 to 16, 2013 · NWS ARX · 2 events in 1 county or zone
Township roads across Jackson County that were covered with flood waters starting in April, opened up by the middle of May as the waters receded.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Township roads across Jackson County that were covered with flood waters starting in April, opened up by the middle of May as the waters receded.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Apr 30, 10:48 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 30, 10:48 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1148 PM CDT TUE APR 30 2013
.SHORT TERM...(TONIGHT AND WEDNESDAY)
ISSUED AT 330 PM CDT TUE APR 30 2013
A FRONTAL BOUNDARY RESTS ROUGHLY FROM NORTH CENTRAL WI INTO CENTRAL
IA LATE THIS AFTERNOON...AND WILL SERVE AS THE FOCUS FOR
SHOWER/STORM DEVELOPMENT. LATEST HRRR/NAM12 SUGGESTS CONVECTION
SHOULD START TO FIRE BETWEEN 22-00Z THIS AFTERNOON/TONIGHT. RAP13
MUCAPES UPWARDS OF 1000 J/KG ALONG THE BOUNDARY THIS EVENING...WITH
0-3 KM SHEAR VALUES AROUND 40 KTS. STRONG TO SEVERE THUNDERSTORMS
LOOK POSSIBLE FOR A FEW HOURS THIS EVENING...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS.
THE PRECIPITATION FOCUS THEN TURNS TO THE WEST WHERE RAIN WILL
DEVELOP ACROSS MN/IA IN RESPONSE TO UPPER LEVEL SHORTWAVE ENERGY
AND SOME SLOPING LOW LEVEL FRONTOGENETIC LIFT. THE HIGHER
PRECIPITATION CHANCES WILL BE ACROSS THE WEST ON WED...MOSTLY WEST
OF A CHARLES CITY IA TO MONDOVI WI LINE.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 330 PM CDT TUE APR 30 2013
SLOW MOVING...IMPACTFUL WEATHER SYSTEM GOING TO DROP RAIN AND SNOW
ACROSS THE FORECAST AREA FOR THE NEXT SEVERAL DAYS. HOW MUCH...WHAT
AND WHERE ARE STILL IN QUESTION...BUT EVERYONE WILL GET WET.
LATEST WATER VAPOR IMAGERY DEPICTS AN UPPER LEVEL SHORTWAVE TROUGH
DRIVING EAST NORTHEAST ACROSS THE NORTHERN PLAINS...WITH ANOTHER
PIECE OF ENERGY ACROSS THE PAC NORTHWEST. THE NORTHERN SHORTWAVE
KICKS NORTHEAST TONIGHT...BUT GFS/NAM SUGGESTS THAT A BIT OF THIS
ENERGY WILL HANG BACK ACROSS THE PLAINS. THE PAC NW SHORTWAVE WILL
DRIVE EAST SOUTHEAST...STRENGTHENING AND PHASES WITH THE NORTHERN
SHORTWAVE THU/THU NIGHT. A 500 MB LOW DEVELOPS IN RESPONSE AND
LIKELY GETS CUTOFF FROM THE MEAN FLOW BY 00Z SAT. 300 MB JET HELPS
SHARPEN UP THE MID LEVEL TROUGH...AND ITS RIGHT ENTRANCE REGION
HOLDS UP ACROSS THE FORECAST AREA WED-THU NIGHT...ENHANCING THE
AVAILABLE LIFT.
LOOKING AT THE LOW LEVEL THERMODYNAMICS...TIGHT PACKING SETS UP
NORTHEAST-SOUTHWEST LATER TONIGHT...AND MEANDERS BACK AND FORTH
ACROSS THE REGION INTO FRIDAY. THE FRONTOGENETIC LIFT IS VERY
STRONG...AND PROLONGED. WEST-EAST TIME/HEIGHT X-SECTIONS HAS
APPRECIABLE FRONTOGENETIC RESPONSE FROM 900-700 MB OVERNIGHT
TONIGHT...THROUGH AT LEAST 12Z FRIDAY.
LOW LEVEL MOISTURE TRANSPORT ISN/T IMPRESSIVE...WITH PW/S FROM 100
TO 150 PERCENT OF NORMAL FOR THE NEXT FEW DAYS. THERE WILL BE PLENTY
OF SATURATION FOR THE LIFT TO WORK ON HOWEVER...PER RH FIELDS AND
BUFKIT SOUNDINGS.
THE REGION IS GOING TO GET WET...AND THEN STAY WET FOR THE NEXT FEW
DAYS. QUESTIONS ARISE WITH WHETHER IT WILL BE MORE RAIN OR
SNOW...HOW MUCH OF EACH WILL FALL...AND THEN POTENTIAL TRAVEL
IMPACTS AND RIVER REPINES.
WEST-EAST RUNNING X-SECTION BISECTING THE FORECAST AREA SHOWS A WARM
LAYER CENTERED AROUND 800 MB AT 00Z THU...REGRESSING EAST DURING THE
OVERNIGHT AND ON THU. BELOW ZERO SOUNDING ALOFT AT LSE LATER THU
AFTERNOON. RAIN SHOULD GRADUALLY MIX WITH AND CHANGE OVER TO SNOW
THU NIGHT IN THE FAR WEST...SHIFTING BACK TO RAIN THU AFTERNOON.
THERE WILL BE SOME SNOW ACCUMULATIONS...MOSTLY WEST OF CHARLES CITY
IA TO MEDFORD WI. IF THIS WAS JANUARY...SIGNIFICANT ACCUMULATIONS
UPWARDS OF 10 INCHES WOULD BE LIKELY. HOWEVER...LATE APRIL GROUNDS
WILL WORK TO MELT MUCH OF THE SNOWFALL INITIALLY. HEAVY SNOWFALL
RATE OVERNIGHT WED SHOULD OVERCOME A LOT OF THAT...AND SEE A
POTENTIAL FOR 4 TO 6 INCHES FROM AUSTIN AND ROCHESTER NORTHWEST.
MOST OF THIS WILL BE ON THE COLDER...GRASSY SURFACES. COBB OUTPUT
AND SREF PLUMES SUGGEST OVER 12 INCHES IN SOME LOCATIONS. PER
COORDINATION WITH SURROUNDING OFFICES...WILL NOT GO WITH A WINTER
STORM WATCH AT THIS TIME. BELIEVE A WINTER WEATHER ADVISORY WILL BE
NEEDED AT THE VERY LEAST FOR A FEW COUNTIES TO THE WEST FOR WED
NIGHT/THU MORNING. ROADS WILL BE WET...BUT SNOW FALL RATES COULD
MAKE THEM SNOW/SLUSH COVERED DURING THAT MORNING RUSH.
SIGNIFICANT DIFFERENCES BETWEEN THE GFS/EC/GEM WITH THE EVOLUTION OF
THE LATE WEEK SYSTEM. THE 30.00Z GEM/EC KEEPING THE UPPER LEVEL
CLOSED LOW ACROSS THE NORTH...GRADUALLY LIFTING IT INTO CANADA AND
SHUNTING IT NORTHEAST. THE 30.12Z GFS CUTS OFF THE UPPER LEVEL
LOW...HANGING IT ACROSS THE MID/LOWER MISSISSIPPI RIVER
VALLEY...MEANDERING SLOWLY EAST ACROSS THE GULF STATES. SENSIBLE
WEATHER VIA THE GFS WOULD FAVOR QUIET...MORE SEASONABLE CONDITIONS.
THE EC WOULD ALLOW FOR ANOTHER UPPER LEVEL SHORTWAVE TROUGH TO DIVE
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FOR THE NEW WORK
WEEK...BRINGING PERIODS OF SHOWERS AND THUNDERSTORMS...AND THEN A
BLAST OF COLDER AIR POST THE SYSTEM BY MID WEEK. THE GFS HAS
GENERALLY FAVORED THIS SOUTHERN TAKE ON THE UPPER LEVEL LOW OVER ITS
PAST FEW RUNS...WHILE THE EC HAS STAYED TO THE NORTH. MODEL
DIFFERENCES KEEP THE FORECAST CONFIDENCE LOW ON THE DETAILS...AND
WILL LEAN HEAVILY ON THE CONSENSUS FOR NOW.
&&
.AVIATION...WEDNESDAY
ISSUED AT 1148 PM CDT TUE APR 30 2013
AS UPPER LOW APPROACHES FROM WESTERN STATES...ALREADY SEEING LOW
LEVEL RESPONSE WITH LOW LEVEL JET INCREASING LATE THIS EVENING OVER
CORN BELT AND PLAINS. ELEVATED AIR OVER FRONT CONTINUES TO SATURATE
RELATIVELY HIGH BASED /VFR/ CONVECTION IN A LONG BAND FROM NORTHEAST
WISCONSIN INTO NORTHERN IOWA. LIGHTNING THREAT CONTINUES TO LOWER AS
ANY REMAINING MUCAPE DECREASES. SHORT TERM AND HIGHER RESOLUTION
MODELS CONTINUE TREND OF THIS BAND SLOWLY WORKING NORTHWEST AS
RESPONSE FROM DIGGING UPPER TROUGH ROTATES BEST LIFT BACK THAT WAY.
CHANCE BAND COULD REMAIN MORE STATIONARY AS LOW LEVEL JET CONTINUES
TO PRODUCE LIFT...BUT IF NOT THEN WOULD EXPECT A BREAK IN
PRECIPITATION AT LEAST FOR A PERIOD OF TIME TODAY. THEN BAND MOVES
BACK INTO AREAS LATER TODAY AND CEILINGS CONTINUE TO LOWER AS
SATURATION CONTINUES. MIGHT EVEN SEE PRECIPITATION BEGIN TO MIX LATE
IN TAF PERIODS AS COLD ENOUGH AIR SWEEPS IN...WITH SOME IFR
DEVELOPING.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT TUE APR 30 2013
AN ACTIVE FEW DAYS WILL BRING A MEDLEY OF PRECIPITATION TYPES AND
IMPACTS TO THE UPPER MIDWEST. FROM WEDNESDAY THROUGH FRIDAY
EVENING...BETWEEN 1.5 AND 2 INCHES OF RAIN IS POSSIBLE ACROSS
SOUTHEAST MINNESOTA AND NORTHEAST IOWA...WITH LESSER AMOUNTS / 1 TO
1.5 INCHES / ACROSS WESTERN AND SOUTHWEST WISCONSIN. CONFIDENCE
CONTINUES TO INCREASE THAT SOUTHEAST MINNESOTA AND PORTIONS OF
NORTHEAST IOWA WOULD SEE THE HIGHER AMOUNTS. FURTHERMORE...MUCH
COLDER AIR WILL BRING THE POTENTIAL FOR WET HEAVY SNOW...WITH THE
POTENTIAL FOR 4 TO 6 INCHES ACROSS PARTS OF SOUTHEAST MINNESOTA. THE
COMBINATION OF HEAVY RAINFALL AND/OR SNOWFALL WOULD CREATE
SIGNIFICANT WITHIN BANK RISES /POSSIBLY ABOVE FLOOD STAGE/ ON AREA
RIVERS...STREAMS...AND TRIBUTARIES THROUGH THIS WEEKEND.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
MESOSCALE....SHEA
SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....SHEA
HYDROLOGY....ZT
Hazardous weather outlook, Apr 30, 6:23 PM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
723 PM CDT TUE APR 30 2013
IAZ010-011-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061-
011100-
ADAMS-ALLAMAKEE-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON-
JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WINNESHIEK-
723 PM CDT TUE APR 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WILL BRING A RISK OF LIGHTNING AND HAIL TO
PARTS OF THE AREA THIS EVENING. LARGE HAIL IS STILL POSSIBLE WITH
STRONGER STORMS AND A WARNING OR TWO IS STILL POSSIBLE THIS EVENING.
MOST OF THE ACTIVITY WILL BE FROM NORTHEAST IOWA AND SOUTHEAST
MINNESOTA INTO WEST CENTRAL WISCONSIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AN EXTENDED PERIOD OF LIGHT TO MODERATE RAIN LOOKS TO SPREAD ACROSS
THE AREA FROM WEDNESDAY INTO SUNDAY. WIDESPREAD RAINFALL TOTALS OF 1
TO 2 INCHES ARE POSSIBLE DURING THIS TIME. THIS RAINFALL WILL LIKELY
IMPACT RIVER LEVELS AND ELEVATE THE THREAT OF ADDITIONAL FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION DOES NOT LOOK LIKELY THIS EVENING...BUT ANY
OBSERVATIONS OF HAIL WOULD BE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-011100-
BUFFALO-CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-
WABASHA-WINONA-
723 PM CDT TUE APR 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WILL BRING A LIGHTNING AND HAIL RISK MAINLY
THIS EVENING. AN OCCASIONAL STRONGER STORM COULD PRODUCE LARGE HAIL
BRIEFLY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
CONFIDENCE IS INCREASING THAT A BAND OF MODERATE TO HEAVY SNOW
WILL DEVELOP WEDNESDAY NIGHT INTO THURSDAY. HOWEVER...WHERE THIS
BAND SETS UP IS STILL A BIT UNCERTAIN. CURRENT THINKING IS THAT THE
EASTERN EDGE OF THIS HEAVY SNOW BAND COULD EXTEND ACROSS PORTIONS OF
NORTHEAST IOWA...SOUTHEAST MINNESOTA INTO WEST CENTRAL WISCONSIN.
THE POTENTIAL EXISTS FOR 4 OR MORE INCHES OF ACCUMULATION MAINLY ON
GRASSY SURFACES. HOWEVER...SOME ACCUMULATION IS STILL POSSIBLE ON
ROADWAYS WHEN SNOWFALL RATES ARE HIGHEST. THAT COULD IMPACT THE
THURSDAY MORNING COMMUTE.
THE COMBINATION OF MELTING SNOW AND RAINFALL WILL LIKELY PUSH LIQUID
ACCUMULATION AMOUNTS INTO THE 1 TO 3 INCH RANGE THROUGH FRIDAY. THIS
WILL IMPACT RIVER LEVELS AND ELEVATE THE THREAT OF ADDITIONAL
FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION DOES NOT LOOK LIKELY THIS EVENING BECAUSE OF THE
WIDELY SCATTERED NATURE OF THE HAIL AND STORMS. IF YOU DO WITNESS
HAIL...PLEASE REPORT IT. IN ADDITION...SNOW OBSERVATIONS WOULD BE
APPRECIATED WEDNESDAY NIGHT INTO THURSDAY.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
04/DAS/SHEA
In the hours before
Special weather statement, Apr 30, 6:13 PM CST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
713 PM CDT TUE APR 30 2013
IAZ008-009-018-019-MNZ094-095-010115-
CHICKASAW-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-
713 PM CDT TUE APR 30 2013
...THUNDERSTORMS WITH SMALL HAIL THIS EVENING...
AT 706 PM...DOPPLER RADAR INDICATED NUMEROUS SHOWERS AND
THUNDERSTORMS MOVING ACROSS PORTIONS OF NORTHEAST IOWA INTO
SOUTHEAST MINNESOTA. THESE STORMS ARE CAPABLE OF PRODUCING SMALL
HAIL...UP TO 1/2 INCH IN DIAMETER...ALONG WITH BRIEF HEAVY RAINFALL.
THESE STORMS ARE MOVING NORTHEAST BETWEEN 40 AND 50 MPH.
LOCATIONS THAT MAY BE AFFECTED THROUGH 830 PM INCLUDE...
OSAGE...CRESCO...SPRING VALLEY...AUSTIN...ST ANGSAR...CHARLES
CITY...NEW HAMPTON
ZT
Special weather statement, Apr 30, 6:17 PM CST, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT TUE APR 30 2013
MNZ088-010045-
WINONA-
717 PM CDT TUE APR 30 2013
...STRONG THUNDERSTORM MOVING INTO WINONA COUNTY...
AT 715 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR I-90
IN SOUTHWEST WINONA COUNTY...MOVING NORTHEAST AT 45 MPH.
SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND TORRENTIAL DOWNPOURS MAY
ACCOMPANY THIS THUNDERSTORM.
LOCATIONS THAT MAY BE AFFECTED INCLUDE...
FREMONT...I 90 EXIT 242...LEWISTON...I 90 EXIT
249...WILSON...STOCKTON AND MINNESOTA CITY.
ZT
Special weather statement, Apr 30, 6:31 PM CST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CDT TUE APR 30 2013
MNZ086-010130-
OLMSTED
731 PM CDT TUE APR 30 2013
...STRONG THUNDERSTORMS APPROACHING ROCHESTER AREA...
AT 728 PM...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS ACROSS
SOUTHEAST MINNNESOTA...WHICH WILL BEGIN TO MOVE INTO OLMSTED COUNTY
AND THE ROCHESTER AREA BETWEEN 830 AND 9 PM. SMALL HAIL UP TO 1/2
INCH IN DIAMETER AND BRIEF TORRENTIAL DOWNPOURS WILL LIKELY
ACCOMPANY THESE THUNDERSTORMS. DIME SIZED HAIL WAS REPORTED EARLIER
BY BROADCAST MEDIA IN AUSTIN...WHICH WAS COVERING THE GROUND.
LOCATIONS THAT MAY BE AFFECTED INCLUDE...
HIGH FOREST...I 90 EXIT 205...ROCHESTER AIRPORT...I 90 EXIT
209...SIMPSON AND I 90 EXIT 218...STEWARTVILLE...SALEM
CORNERS...ROCK DELL...POTSDAM...EYOTA.
SMALL HAIL MAY FALL FOR SEVERAL MINUTES AND COVER THE GROUND.
ZT
Special weather statement, Apr 30, 6:34 PM CST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
734 PM CDT TUE APR 30 2013
MNZ087-010130-
OLMSTED
734 PM CDT TUE APR 30 2013
...STRONG THUNDERSTORMS APPROACHING ROCHESTER AREA...
AT 728 PM...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS ACROSS
SOUTHEAST MINNNESOTA...WHICH WILL BEGIN TO MOVE INTO OLMSTED COUNTY
AND THE ROCHESTER AREA BETWEEN 830 AND 9 PM. SMALL HAIL UP TO 1/2
INCH IN DIAMETER AND BRIEF TORRENTIAL DOWNPOURS WILL LIKELY
ACCOMPANY THESE THUNDERSTORMS. DIME SIZED HAIL WAS REPORTED EARLIER
BY BROADCAST MEDIA IN AUSTIN...WHICH WAS COVERING THE GROUND.
LOCATIONS THAT MAY BE AFFECTED INCLUDE...
HIGH FOREST...I 90 EXIT 205...ROCHESTER AIRPORT...I 90 EXIT
209...SIMPSON AND I 90 EXIT 218...STEWARTVILLE...SALEM
CORNERS...ROCK DELL...POTSDAM...EYOTA.
SMALL HAIL MAY FALL FOR SEVERAL MINUTES AND COVER THE GROUND.
ZT
Special weather statement, Apr 30, 7:09 PM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
809 PM CDT TUE APR 30 2013
IAZ008>011-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041-042-
010300-
ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD
-JACKSON-LA
CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WA
BASHA-WINNESHIEK-WINONA-
809 PM CDT TUE APR 30 2013
...THUNDERSTORMS WITH SMALL HAIL THIS EVENING...
NUMEROUS THUNDERSTORMS ARE MOVING ACROSS NORTHEAST IOWA...SOUTHEAST
MINNESOTA...AND WEST CENTRAL WISCONSIN THIS EVENING...GENERALLY
NORTHEAST BETWEEN 40 AND 50 MPH. THE MAJORITY OF THESE STORMS ARE
PRODUCING SMALL HAIL...BETWEEN PEA AND DIME SIZE...ALONG WITH BRIEF
GUSTY WINDS AND HEAVY RAINFALL. THE SMALL HAIL MAY FALL LONG ENOUGH
TO BRIEFLY COVER THE GROUND. THESE STORMS ARE EXPECTED TO PERSIST
THROUGH THE LATE EVENING HOURS...THEN DIMINISH IN INTENSITY.
ZT
Flood, Jackson
- When
- May 1, 12:00 AM CST to May 16, 3:00 PM CST
- Where
- Jackson County, 3.94 mi SSW of Melrose to 3.65 mi SSW of Melrose
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Emergency Manager
- Coordinates
- 44.078, -91.032
Stetzer Road in the Town of Melrose was closed starting in April until May 16th due to flooding and high water on the Black River and Germann Valley Creek.
Flood, Jackson
- When
- May 1, 12:00 AM CST to May 9, 3:00 PM CST
- Where
- Jackson County, 2.21 mi W of Fall Hall Glen to 2.14 mi W of Fall Hall Glen
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Emergency Manager
- Coordinates
- 44.215, -90.874
Hawk Island Road in the Town of Manchester was closed starting in April until May 9th due to flooding and high water on the Black River.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Illinois, May 1 to 22, 20131 death · $50 million · 10 events
- Drought in Texas, May 1 to 31, 2013$410 million · 20 events
- Drought in Texas, May 1 to 31, 2013$50 million · 24 events
- Drought in Oklahoma, May 1 to 31, 2013$75 million · 3 events
- Heavy Snow in Iowa, May 1 to 2, 2013$1.5 million · 14 events
- Flash Flooding and Hail in Mississippi, May 1, 2013$1.6 million · 1 in hail · 3 events
- Wildfire and High Wind in California, May 1, 2013$580,000 · 62 kt wind · 6 events
- Drought in Texas, May 1 to 31, 2013$121,000 · 33 events
- Wildfire in California, May 1 to 4, 2013$400,000 · 1 event
- Flooding in North Dakota, May 1 to 31, 2013$200,000 · 2 events
- Flash Flood and Flooding in Florida, May 1 to 3, 2013$96,000 · 12 events
- Heavy Snow in Minnesota, May 1 to 5, 2013$120,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451760, 451761.